Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


New invariant Einstein metrics on generalized flag manifolds

Author: Andreas Arvanitoyeorgos
Journal: Trans. Amer. Math. Soc. 337 (1993), 981-995
MSC: Primary 53C25; Secondary 53C30
MathSciNet review: 1097162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalized flag manifold (or a Kählerian $ C$-space) is a homogeneous space $ G/K$ whose isotropy subgroup $ K$ is the centralizer of a torus in $ G$. These spaces admit a finite number of Kähler-Einstein metrics. We present new non-Kahler Einstein metrics for certain quotients of $ U(n)$, $ SO(2n)$ and $ {G_2}$. We also examine the isometry question for these metrics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C25, 53C30

Retrieve articles in all journals with MSC: 53C25, 53C30

Additional Information

PII: S 0002-9947(1993)1097162-3
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia